Primary tabs

Filters: First Letter Of Title is N and Autore is Vipiana, F.  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
V
Vipiana, F., and D. R. Wilton, "Numerical evaluation of near strongly singular integrals via singularity cancellation techniques", Proceedings of the 5th European Conference on Antennas and Propagation (EUCAP), pp. 2705 -2707, 04/2011.
Vipiana, F., and G. Vecchi, "A Novel, Symmetrical Solenoidal Basis for the MoM Analysis of Closed Surfaces", IEEE Transactions on Antennas and Propagation, vol. 57, no. 4, pp. 1294 -1299, 04/2009.
Vipiana, F., and G. Vecchi, "A novel solenoidal basis for the MoM analysis of closed surfaces", IEEE Antennas and Propagation Society International Symposium (AP-S 2008), pp. 1 -4, 07/2008.